Unneeded medications should be disposed of in special ways to ensure that pets, children, and other people cannot consume them. However, you should not flush this medication down the toilet. Instead, the best way to dispose of your medication is through a medicine take-back program. Talk to your pharmacist or contact your local garbage/recycling department to learn about take-back programs in your community. See the FDA's Safe Disposal of Medicines website ( http:///c4Rm4p ) for more information if you do not have access to a take-back program.
What it’s doing in spades is robbing him of his normal, calm, intelligent personality. It is making him sleepless, exhausted, short-tempered, confused, jittery, fearful of things beyond his control, and more, including physical symptoms like urinating hourly in the night and canine hunger/thirst. He is literally having his normal, calm, mature, “the guy you can rely on” personhood emptied out, which is horrific to witness. This is piled atop coping with the sensory loss that’s making it hard for him to do his job, which heavily relies on that sense. He is only 55. We live very cleanly, never used recreational drugs/smoked/etc., and up till this he was robust, active, and super reliable/calm in a storm.
Corticosteroids can produce reversible hypothalamic- pituitary adrenal (HPA) axis suppression with the potential for corticosteroid insufficiency after withdrawal of treatment. Adrenocortical insufficiency may result from too rapid withdrawal of corticosteroids and may be minimized by gradual reduction of dosage. This type of relative insufficiency may persist for up to 12 months after discontinuation of therapy; therefore, in any situation of stress occurring during that period, hormone therapy should be reinstituted. If the patient is receiving steroids already, dosage may have to be increased.